MAUDE Adverse Event Report: MEDOS INTERNATIONAL SÀRL CODMAN CERTAS; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDOS INTERNATIONAL SÀRL CODMAN CERTAS; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 82-8810PL
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was brought to the operating room for revision of ventricular shunt.A pre mri shunt dial xray was performed and setting noted at 4.Post mri shunt dial x-ray noted a change in setting to 6.Neurosurgery unable to adjust valve.Codman company rep present and unable to adjust valve.Shunt had to be surgically removed and replaced.

Brand Name
CODMAN CERTAS
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDOS INTERNATIONAL SÀRL
325 paramount drive
raynham MA 02767
MDR Report Key16156729
Report Number16156729
Device Sequence Number20577221
Product Code JXG
UDI-Device Identifier10886704081890
UDI-Public(01)10886704081890
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/13/2022
Report Date (Section F) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number82-8810PL
Device Catalogue Number828810PL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight15 KG
Date Report Sent to FDA12/13/2022